# SDR AALA202201059540

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,713 hours, 16,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00 ACCOMPLISHED AARD 52-10-00-1 REPLACED CHARGING VALVE (AALA202201055276).
